Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Statistical Inference for a Random Coefficient Autoregressive Model

P. M. Robinson
Scandinavian Journal of Statistics
Vol. 5, No. 3 (1978), pp. 163-168
Stable URL: http://www.jstor.org/stable/4615707
Page Count: 6
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($12.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Statistical Inference for a Random Coefficient Autoregressive Model
Preview not available

Abstract

A first-order autoregressive (AR(1)) model is considered, involving a coefficient that is a random variable, and may vary over realizations. In the usual AR(1) model the coefficient has a degenerate distribution, and is thus constant over realizations. We show how moments of the coefficient can be identified in terms of the autocovariances. Using mixed cross-section and time series data, we show how the moments can be estimated, and establish the strong consistency and asymptotic normality of the estimators. We suggest several parametric forms for the distribution of the coefficient, and show how unknown parameters may be determined. The results are applied to real data.

Page Thumbnails

  • Thumbnail: Page 
[163]
    [163]
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168